# SDR YENA2023011200026

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 43,399 hours, 28,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: (CPCP FINDING)REF NRC 00109: CORROSION ON SHEAR CLIP BTW FR82,  STRG 27RH ON AFT CARGO COMPARTMENT STRUCTURE; REF NRC 00109: CORROSION ON SHEAR CLIP OUT OF LIMITS, R & R PER EMB 190 SRM 51-10-02, SRM 51-41-01 & SRM 51-41-02. ACC BY # 360918, INSP BY # 10000266. (CONSIDERED AS A MAJOR REPAIR)
